MAUDE Adverse Event Report: STERIS CORPORATION HEXAVUE INTEGRATION SYSTEM

STERIS CORPORATION HEXAVUE INTEGRATION SYSTEM
Model Number HexaVue-SLC 1.0
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure their hexavue integration system had no power.There was a procedure delay as user facility personnel connected the surgical equipment directly to stand alone monitors to complete the procedure successfully.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the hexavue integration system and found that the isolation transformer (iso puck) had been damaged which caused the universal power supply (ups) and the central processing unit (cxp cpu) of the system to stop working properly.The purpose of the iso puck is to deliver clean and constant power from the wall outlet to the hexavue integration system, and to prevent current leakages or spikes.The technician plugged the system directly into the wall outlet, and power was restored to the system.The user facility continued to use the system plugged into the wall outlet until the necessary repairs were made.The technician replaced the iso puck and cpu, tested the system, and returned it to service.No additional issues have been reported.

Brand Name
HEXAVUE INTEGRATION SYSTEM
Common Device Name
INTEGRATION SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
STERIS CORPORATION
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key16815242
Report Number3008776287-2023-00004
Device Sequence Number5682736
Product Code KQM
UDI-Device Identifier00724995198497
UDI-Public00724995198497
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHexaVue-SLC 1.0
Device Catalogue NumberXQHLC1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Initial Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown